# SDR AALA202402072453

- Difficulty date: January 31, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 63,764 hours, 26,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571234
- Condition: Cracked
- Location: Bs 987-1016 Bl0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR STRUCTURE WEB FROM BS 986.5 TO BS 1016, BL 0. REPLACED WEB PER AARD 51-00-05-1.
